Re: [MOL] Beav [01380] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Beav



Thanks Lillian...I hoope I can catch a fly or two!!!  That would be wonderful
news.  Love u,   Beav

Lillian wrote:

> Either Bridget or our buddy Carol O. ah memory is collapsing.
>
> Really wish you and hubby luck tomorrow and sure will be praying hard for
> good results.  In fact, I will take the time to mentally picture you two
> sitting there and not believing the wonderful results the doctor gives with
> your mouths hanging wide open.  Oops!  A fly just entered!
> So we know my funny bone in my brain is working, now lets try the rest of
> it...
>
> Beav, seriously hang tough, it's hard I know.  Luv u, lillian
>
> > That sounds like some wicked stuff (zorcor).  I wish you could find
> something
> > else to help you other then that.  I'm sure you wish that too!  I believe
> I fit
> > the description of a whiner. My husband will testify to that. I should
> make a
> > good whine hostess.  I'll have to keep an eye open for those in need of
> the pity
> > pot.  Seems like everyone is doing ok as long as we keep venting the
> > frustrations and fears of this battle. I believe Bridgette had it
> last.....Are
> > you done Miss Bridgette?
> > Tomorrow we go to Tucson for catscans for my husband.  Next Tuesday will
> be our
> > big day to find out whether cancer has spread or not. Pins and needles.
> I'll be
> > requesting some heavy duty prayer as that day comes closer......Love and
> > Prayers,      Beav
> >
> > Lillian wrote:
> >
> > > Gimme a break kiddo, you had me laughing before my eyes were truly open,
> > > before the first cup of coffee.If you are a good Whine Hostess, then
> your
> > > next duty will be Controller of the Pity Pot and it will be up to you to
> > > send it to those in need.  And up to you to pry it off if they sit too
> > > long......
> > >
> > > The week I am off of the Zorcor the pain in the legs subside.  It causes
> > > severe muscle spasm.  You know the kind when you go to stand up you fall
> > > flat on your face because you are standing on top of your toes. they are
> > > curled under and frozen in place.  Or the kind that the leg muscle is so
> > > tight you have to punch it? The drug has a long list of side effects,
> very
> > > long.....
> > >
> > > We invite you to take a look at our Album.
> > > www.angelfire.com/sc/molangels/index.html
> > >
> > >   ( Very informational, good tips, Molers pictures, art work and much
> > > more....
> > >
> > > ----- Original Message -----
> > > From: <beav76@uswest.net>
> > > To: <mol-cancer@lists.meds.com>
> > > Sent: Monday, November 27, 2000 7:58 PM
> > > Subject: Re: [MOL] Subject of Pain/Chris
> > >
> > > > Zorcor is the med that causes more pain eventually?  Is that a loooong
> > > weeek or
> > > > a good one because no zorcor?  Ain't that a daisy.  Your in pain if
> you
> > > take it
> > > > to long and in pain while you wait to get back on the drug that causes
> > > pain....I
> > > > hoope  I  have the story wrong. I've suffered in pain at times from
> > > various
> > > > horse wrecks but nothing like what you and Bridgette and Carol O. and
> my
> > > husband
> > > > and anybody else that is suffering from chronic pain goes through.  I
> > > guess I
> > > > get to be the hostess at the whine party since I don't have any
> > > pain.....Love
> > > > u.....Beav
> > > >
> > > > Lillian wrote:
> > > >
> > > > > I am a long term steroid user (because of the Addisons Disease) and
> I
> > > have
> > > > > much pain in the back, legs, hips and yes even the butt; but I had
> back
> > > > > pains long before steroids.  My pain has gotten worse due to some
> other
> > > > > medications I have to take.  When it gets so bad, the Doctor takes
> me
> > > off of
> > > > > the med for 1 week and right back on.  The drug is Zorcor.  Luv u
> two!
> > > > > lillian
> > > > >
> > > > > We invite you to take a look at our Album.
> > > > > www.angelfire.com/sc/molangels/index.html
> > > > >
> > > > >   ( Very informational, good tips, Molers pictures, art work and
> much
> > > > > more....
> > > > >
> > > > > ----- Original Message -----
> > > > > From: <CCR417@aol.com>
> > > > > To: <mol-cancer@lists.meds.com>
> > > > > Sent: Monday, November 27, 2000 2:44 PM
> > > > > Subject: Re: [MOL] Subject of Pain
> > > > >
> > > > > > In a message dated 11/27/2000 1:35:55 PM Eastern Standard Time,
> > > > > > COrla45218@aol.com writes:
> > > > > > >
> > > > > > >    My question is "can chemo itself cause bone pain"?.  I am in
> > > severe
> > > > > > lower
> > > > > > >  back pain and also pain in the collar bone.  If my bone scan is
> so
> > > much
> > > > > > >  better I cannot understand why the pain is getting so much
> worse.
> > > > > >
> > > > > > Oh, Carol, is that EVER a re-run! :)   My father has had backaches
> > > since
> > > > > he
> > > > > > started chemo (carboplatin and gemzar - and initially taxotere w/
> > > > > > carboplatin) the first time.  The nurse said it's not from the
> chemo
> > > > > itself,
> > > > > > but from the pre- and post-chemo shots.  I think it's the
> steroids.
> > > His
> > > > > bone
> > > > > > scans are clean too and have been all along.  -chris
> > > > >
> > >
> > ------------------------------------------------------------------------
> > > > > > This is an automatically-generated notice.  If you'd like to be
> > > removed
> > > > > > from the mailing list, please visit the Medicine-On-Line
> Discussion
> > > Forum
> > > > > > at <http://www.meds.com/con_faq.html>, or send an email message
> to:
> > > > > > majordomo@lists.meds.com
> > > > > > with the subject line blank and the body of the message containing
> the
> > > > > line:
> > > > > > unsubscribe mol-cancer your-email-address
> > > > > > where the phrase your-email-address is replaced with your actual
> email
> > > > > > address.
> > > > >
> > >
> > ------------------------------------------------------------------------
> > > > > >
> > > > >
> > > >
> > ------------------------------------------------------------------------
> > > > > This is an automatically-generated notice.  If you'd like to be
> removed
> > > > > from the mailing list, please visit the Medicine-On-Line Discussion
> > > Forum
> > > > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > > > majordomo@lists.meds.com
> > > > > with the subject line blank and the body of the message containing
> the
> > > line:
> > > > > unsubscribe mol-cancer your-email-address
> > > > > where the phrase your-email-address is replaced with your actual
> email
> > > > > address.
> > > >
> > ------------------------------------------------------------------------
> > > >
> > > >
> > > >
> > >
> > ------------------------------------------------------------------------
> > > > This is an automatically-generated notice.  If you'd like to be
> removed
> > > > from the mailing list, please visit the Medicine-On-Line Discussion
> Forum
> > > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > > majordomo@lists.meds.com
> > > > with the subject line blank and the body of the message containing the
> > > line:
> > > > unsubscribe mol-cancer your-email-address
> > > > where the phrase your-email-address is replaced with your actual email
> > > > address.
> > >
> > ------------------------------------------------------------------------
> > > >
> > >
> > > ------------------------------------------------------------------------
> > > This is an automatically-generated notice.  If you'd like to be removed
> > > from the mailing list, please visit the Medicine-On-Line Discussion
> Forum
> > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > majordomo@lists.meds.com
> > > with the subject line blank and the body of the message containing the
> line:
> > > unsubscribe mol-cancer your-email-address
> > > where the phrase your-email-address is replaced with your actual email
> > > address.
> > > ------------------------------------------------------------------------
> >
> >
> >
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
> line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
> >
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------



------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------